# SDR USAA2009052191255

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10753060/022 - LEVEL 2 EXFOLIATION CORROSION FLOOR BEAM AT BS270 BETWEEN LBL20.5 TO RBL17. REPAIRED FLOOR BEAM AT BS270 BETWEEN LBL20.5 TO RBL17 IAW US AIRWAYS TYPICAL REPAIR 53-20-08.
